# SDR CNMA20100021

- Difficulty date: April 7, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N621AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48319
- Aircraft time: 65,741 hours, 11,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE C/T AFT CARGO TANK WALL BS 1781 4 PLACES RBL 30, RBL 36, LBL 30, LBL 36.  DAMAGED ANGLE REMOVED, NEW FABRICATED PN OAI-53-00-11 IAW DWG AFA7548-21 & GMM 4.45 AND INSTALLED WITH FASTNERS IAW SRM VOL 2 51-31-01.
